# SDR UIEA2022103101180

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747
- Aircraft serial: 24310
- Aircraft time: 89,283 hours, 16,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION-SKIN, FWD CGO COMPARTMENT BILGE SURFACE STA 760~780, S-45L-S-47L.( 1) BLENDED OUT THE DAMAGE AREA I.A.W. SRM 51-10-02 REV. 52. 2) PFM NOT INSP REFER TO JOB CARD ATTACHING SHEET NO 0271927. 3) MEASURED REWORK AREA DEPTH= 0.01" LENGTH= 3.2" WIDTH=1.5" AT STA 772 S-46LUS-47L AND DEPTH=0.004" LENGTH=3" WIDTH=1.7" AT STA 762 S-45LUS-46L. IT WAS ALLOWABLE I.A.W SRM 53-00-01-1A-A TABLE I DETAIL II REV. 52 4) APPLY PROTECTIVE COATING AT REWORK AREA I.A.W SRM 51-20-01 REV. 52.5 JOB COMPLETED. )
